# SDR AWXA9900002

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AW
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY PILOT REPORT, PLEASE CHECK EMERGENCY EXIT FLOOR LIGHTS.  REMOVED AND REPLACED BURNDY BLOCK NR 5 OF 7202VT. FLOOR PROX LIGHTING OPS CK GOOD.
